Asymptotic analysis of the Burgers equation with random initial data

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationEleventh European Young Statisticians Meeting, Marly-le-Roi, 1999
Pages10-14
StatePublished - 1999

Cite this

Bakhtin, Y. (1999). Asymptotic analysis of the Burgers equation with random initial data. In Eleventh European Young Statisticians Meeting, Marly-le-Roi, 1999 (pp. 10-14)

Asymptotic analysis of the Burgers equation with random initial data. / Bakhtin, Yury.

Eleventh European Young Statisticians Meeting, Marly-le-Roi, 1999. 1999. p. 10-14.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Bakhtin, Y 1999, Asymptotic analysis of the Burgers equation with random initial data. in Eleventh European Young Statisticians Meeting, Marly-le-Roi, 1999. pp. 10-14.
Bakhtin Y. Asymptotic analysis of the Burgers equation with random initial data. In Eleventh European Young Statisticians Meeting, Marly-le-Roi, 1999. 1999. p. 10-14
Bakhtin, Yury. / Asymptotic analysis of the Burgers equation with random initial data. Eleventh European Young Statisticians Meeting, Marly-le-Roi, 1999. 1999. pp. 10-14
@inproceedings{2c9e51457c00412086b0f0402cd86e9b,
title = "Asymptotic analysis of the Burgers equation with random initial data",
author = "Yury Bakhtin",
year = "1999",
language = "English (US)",
pages = "10--14",
booktitle = "Eleventh European Young Statisticians Meeting, Marly-le-Roi, 1999",

}

TY - GEN

T1 - Asymptotic analysis of the Burgers equation with random initial data

AU - Bakhtin, Yury

PY - 1999

Y1 - 1999

M3 - Conference contribution

SP - 10

EP - 14

BT - Eleventh European Young Statisticians Meeting, Marly-le-Roi, 1999

ER -